Alert archive / Mississippi / Flash Flood Warnings in 2005
Flash Flood Warning 19, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 15, 2005, 9:01 PM CDT for Tallahatchie County, Mississippi. It was in force for 119 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2005, 9:01 PM CDT (02:01 UTC)
- Expired
- Jul 15, 2005, 11:00 PM CDT
- In force
- 119 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Tallahatchie County, MS
The radar
The Memphis radar (KNQA), 160 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 9:51 PM CDT | FLASH FLOOD | Charleston, MS | OFFICER REPORTS OF FLOODING WITHIN THE CITY. NEARLY HYDRO-PLANED 2 TIMES. |
| Jul 15, 9:51 PM CDT | HEAVY RAIN 0 | 10 S Charleston, MS | JUST OVER 2 INCHES FM 815 TO 950 CDT |
| Jul 15, 9:51 PM CDT | HEAVY RAIN 2 | 10 S Charleston, MS | JUST OVER 2 INCHES FM 815 TO 950 CDT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 449 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMEG 160201 FFWMEG MSC135-160400- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 901 PM CDT FRI JUL 15 2005 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WARNING FOR... TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI * UNTIL 1100 PM CDT * AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAYNES AND CHARLESTON. .A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. .STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3383 9027 3383 8994 3409 8996 3404 9024 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 7:22 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 15, 7:22 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 722 PM CDT FRI JUL 15 2005 .DISCUSSION... SHOWERS AND THUNDERSTORMS DEVELOPED ALONG A TROUGH AXIS SITUATED ROUGHLY FROM THE NORTHEAST CWA TO THE SOUTHWEST CWA...BISECTING THE MEMPHIS METRO AREA. SEVERAL CONVERGING OUTFLOW BOUNDARIES CAME TOGETHER OVER SOUTHERN SHELBY COUNTY LATE THIS AFTERNOON. THE WEAK FLOW ALOFT CAUSED THE THUNDERSTORMS WITH VERY HEAVY RAIN TO MOVE VERY LITTLE. THIS CAUSED FLASH FLOODING TO OCCUR OVER SHELBY COUNTY. THEN THE SLOW MOVING AXIS BEGAN TO SHOW DEVELOPING STORMS OVER LEE COUNTY ARKANSAS WHICH WAS EXHIBITING SIMILAR BEHAVIOR TO THE SHELBY COUNTY STORMS...HOWEVER IT WAS LACKING THE CONVERGING OUTFLOW BOUNDARIES. THESE STORMS DID NOT LAST NEAR AS LONG...THEREFORE NOT AS MUCH RAIN FELL OVER LEE COUNTY. THE STORM OVER SOUTHERN SHELBY COUNTY BEGAN TO SPREAD INTO NORTHERN DESOTO COUNTY WHICH PROMPTED THE THIRD FLASH FLOOD WARNING. A STORM SPOTTER NEAR HORN LAKE REPORTED AN INCH AND A HALF OF RAIN FELL IN ONE HALF HOUR. THE TREMENDOUS RAINFALL IN A SHORT PERIOD OF TIME CAUSED RESCUE WORKERS TO BEGIN PULLING THE PUBLIC FROM CARS NEAR AIRWAYS ROAD AND GOODMAN HIGHWAY. IN ADDITION...THE HEAVY RAIN CAUSED A ROOF TO COLLAPSE IN SOUTHAVEN. NO INJURIES WERE REPORTED. OTHER STORMS ACROSS THE FORECAST AREA WERE MOVING MUCH QUICKER AND NOT PROVIDING FLASH FLOODING RAINS. ADDITIONAL LIGHT RAIN WILL LIKELY OCCUR OVER SHELBY AND DESOTO COUNTIES THROUGH 9 PM. THE HEAVIEST RAINFALL WILL PROBABLY OCCUR WHERE THE TROUGH AXIS IS SLOWER TO MOVE...MAINLY SOUTH OF A SENATOBIA TO NEW ALBANY LINE. IF NEEDED...WILL UPDATE ZONE FORECAST AND GRIDS ACCORDINGLY. && .MEG WATCHES/WARNINGS/ADVISORIES AR...NONE. MO...NONE. MS...NONE. TN...NONE. AC
Hazardous weather outlook, Jul 15, 3:52 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 352 PM CDT FRI JUL 15 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-161000- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 352 PM CDT FRI JUL 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... SCATTERED THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF THE MID-SOUTH THIS AFTERNOON AND EVENING. A VERY MOIST AIRMASS REMAINS IN PLACE OVER THE AREA AND HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORMS. SOME FLASH FLOODING WILL BE POSSIBLE WITH STATIONARY OR SLOW MOVING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN... SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE OVER PORTIONS OF THE AREA ON SATURDAY WITH A HEAVY RAIN AND FLASH FLOOD POTENTIAL CONTINUING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...ALTHOUGH SPOTTERS ARE ENCOURAGED TO REPORT AREAS WHERE FLASH FLOODING OCCURS OR WHERE ONE INCH OR GREATER HOURLY RAINFALL TOTALS ARE RECORDED. JLH
In the hours before
Local storm report, Jul 15, 6:28 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
628 PM CDT FRI JUL 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS EMERGENCY MNGR
PUBLIC BEING RESCUED FROM CARS AT AIRWAYS RD AND GOODMAN
HWY
0624 PM FLASH FLOOD SOUTH FULTON 36.49N 88.88W
07/15/2005 OBION TN EMERGENCY MNGR
PUBLIC BEING RESCUED FROM CARS AT AIRWAYS RD AND GOODMAN
HWY
0615 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS TRAINED SPOTTER
SEVERE FLOODING LOW LYING AREA...WATER RISING CLOSE TO
PORCHES
0613 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS LAW ENFORCEMENT
FLOODING FROM AIRWAYS RD AND HWY 302...EASTWARD TO OLIVE
BRANCH
0612 PM FLASH FLOOD 13 ENE MEMPHIS 35.00N 89.93W
07/15/2005 DESOTO MS TRAINED SPOTTER
REPORT OF SEVERAL ROADS THROUGHOUT CORDOVA INUNDATED AND
UNPASSABLE
0608 PM FLASH FLOOD HORN LAKE 34.96N 90.04W
07/15/2005 DESOTO MS EMERGENCY MNGR
FLOODING ON CHURCH ROAD...WEST OF HWY 51
0557 PM FLASH FLOOD BARTLETT 35.22N 89.84W
07/15/2005 SHELBY TN NWS EMPLOYEE
WATER ABOVE COMPACT CAR TIRES
0517 PM FLASH FLOOD MEMPHIS 34.93N 90.14W
07/15/2005 DESOTO MS PUBLIC
PUBLIC REPORT OF CAR BEING MOVED BY RUNOFF.
&&
DSVLocal storm report, Jul 15, 6:37 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT FRI JUL 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS EMERGENCY MNGR
PUBLIC BEING RESCUED FROM CARS AT AIRWAYS RD AND GOODMAN
HWY
0615 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS TRAINED SPOTTER
SEVERE FLOODING LOW LYING AREA...WATER RISING CLOSE TO
PORCHES
0613 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS LAW ENFORCEMENT
FLOODING FROM AIRWAYS RD AND HWY 302...EASTWARD TO OLIVE
BRANCH
0612 PM FLASH FLOOD 13 ENE DOWNTOWN MEMPHIS 35.21N 89.84W
07/15/2005 SHELBY TN TRAINED SPOTTER
REPORT OF SEVERAL ROADS THROUGHOUT CORDOVA INUNDATED AND
UNPASSABLE
0608 PM FLASH FLOOD HORN LAKE 34.96N 90.04W
07/15/2005 DESOTO MS EMERGENCY MNGR
FLOODING ON CHURCH ROAD...WEST OF HWY 51
0557 PM FLASH FLOOD BARTLETT 35.22N 89.84W
07/15/2005 SHELBY TN NWS EMPLOYEE
WATER ABOVE COMPACT CAR TIRES
0517 PM FLASH FLOOD 8 ESE DOWNTOWN MEMPHIS 35.09N 89.92W
07/15/2005 SHELBY TN PUBLIC
PUBLIC REPORT OF CAR BEING MOVED BY RUNOFF.
&&
DSVLocal storm report, Jul 15, 6:50 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
650 PM CDT FRI JUL 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN SOUTHAVEN 34.97N 90.00W
07/15/2005 0.00 INCH DESOTO MS EMERGENCY MNGR
ROOF COLLAPSE AT A COMMERCIAL BLDG...8800 LOFTIN
RD...WEST OF HWY 51
0624 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS EMERGENCY MNGR
PUBLIC BEING RESCUED FROM CARS AT AIRWAYS RD AND GOODMAN
HWY
0615 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS TRAINED SPOTTER
SEVERE FLOODING LOW LYING AREA...WATER RISING CLOSE TO
PORCHES
0613 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS LAW ENFORCEMENT
FLOODING FROM AIRWAYS RD AND HWY 302...EASTWARD TO OLIVE
BRANCH
0612 PM FLASH FLOOD 13 ENE DOWNTOWN MEMPHIS 35.21N 89.84W
07/15/2005 SHELBY TN TRAINED SPOTTER
REPORT OF SEVERAL ROADS THROUGHOUT CORDOVA INUNDATED AND
UNPASSABLE
0608 PM FLASH FLOOD HORN LAKE 34.96N 90.04W
07/15/2005 DESOTO MS EMERGENCY MNGR
FLOODING ON CHURCH ROAD...WEST OF HWY 51
0557 PM FLASH FLOOD BARTLETT 35.22N 89.84W
07/15/2005 SHELBY TN NWS EMPLOYEE
WATER ABOVE COMPACT CAR TIRES
0517 PM FLASH FLOOD 8 ESE DOWNTOWN MEMPHIS 35.09N 89.92W
07/15/2005 SHELBY TN PUBLIC
PUBLIC REPORT OF CAR BEING MOVED BY RUNOFF.
&&
DSVLocal storm report, Jul 15, 7:27 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
727 PM CDT FRI JUL 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN SOUTHAVEN 34.97N 90.00W
07/15/2005 0.00 INCH DESOTO MS EMERGENCY MNGR
ROOF COLLAPSE AT A COMMERCIAL BLDG...8800 LOFTIN
RD...WEST OF HWY 51
0624 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS EMERGENCY MNGR
PUBLIC BEING RESCUED FROM CARS AT AIRWAYS RD AND GOODMAN
HWY
0615 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS TRAINED SPOTTER
SEVERE FLOODING LOW LYING AREA...WATER RISING CLOSE TO
PORCHES
0613 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS LAW ENFORCEMENT
FLOODING FROM AIRWAYS RD AND HWY 302...EASTWARD TO OLIVE
BRANCH
0612 PM FLASH FLOOD 13 ENE DOWNTOWN MEMPHIS 35.21N 89.84W
07/15/2005 SHELBY TN TRAINED SPOTTER
REPORT OF SEVERAL ROADS THROUGHOUT CORDOVA INUNDATED AND
UNPASSABLE
0608 PM FLASH FLOOD HORN LAKE 34.96N 90.04W
07/15/2005 DESOTO MS EMERGENCY MNGR
FLOODING ON CHURCH ROAD...WEST OF HWY 51
0558 PM FLASH FLOOD 5 E DOWNTOWN MEMPHIS 35.13N 89.96W
07/15/2005 SHELBY TN TRAINED SPOTTER
FLOODING IN MIDTOWN MEMPHIS...2.15 INCHES OF RAIN FM
501-558 PM CDT
0557 PM FLASH FLOOD BARTLETT 35.22N 89.84W
07/15/2005 SHELBY TN NWS EMPLOYEE
WATER ABOVE COMPACT CAR TIRES
0517 PM FLASH FLOOD 8 ESE DOWNTOWN MEMPHIS 35.09N 89.92W
07/15/2005 SHELBY TN PUBLIC
PUBLIC REPORT OF CAR BEING MOVED BY RUNOFF.
&&
DSVLocal storm report, Jul 15, 7:30 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
730 PM CDT FRI JUL 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN SOUTHAVEN 34.97N 90.00W
07/15/2005 2.50 INCH DESOTO MS EMERGENCY MNGR
ROOF COLLAPSE AT A COMMERCIAL BLDG...8800 LOFTIN
RD...WEST OF HWY 51
0624 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS EMERGENCY MNGR
PUBLIC BEING RESCUED FROM CARS AT AIRWAYS RD AND GOODMAN
HWY
0615 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS TRAINED SPOTTER
SEVERE FLOODING LOW LYING AREA...WATER RISING CLOSE TO
PORCHES
0613 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS LAW ENFORCEMENT
FLOODING FROM AIRWAYS RD AND HWY 302...EASTWARD TO OLIVE
BRANCH
0612 PM FLASH FLOOD 13 ENE DOWNTOWN MEMPHIS 35.21N 89.84W
07/15/2005 SHELBY TN TRAINED SPOTTER
REPORT OF SEVERAL ROADS THROUGHOUT CORDOVA INUNDATED AND
UNPASSABLE
0608 PM FLASH FLOOD HORN LAKE 34.96N 90.04W
07/15/2005 DESOTO MS EMERGENCY MNGR
FLOODING ON CHURCH ROAD...WEST OF HWY 51
0558 PM FLASH FLOOD 5 E DOWNTOWN MEMPHIS 35.13N 89.96W
07/15/2005 SHELBY TN TRAINED SPOTTER
FLOODING IN MIDTOWN MEMPHIS...2.15 INCHES OF RAIN FM
501-558 PM CDT
0557 PM FLASH FLOOD BARTLETT 35.22N 89.84W
07/15/2005 SHELBY TN NWS EMPLOYEE
WATER ABOVE COMPACT CAR TIRES
0517 PM FLASH FLOOD 8 ESE DOWNTOWN MEMPHIS 35.09N 89.92W
07/15/2005 SHELBY TN PUBLIC
PUBLIC REPORT OF CAR BEING MOVED BY RUNOFF.
&&
DSVLocal storm report, Jul 15, 7:31 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...FULLY CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
731 PM CDT FRI JUL 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN SOUTHAVEN 34.97N 90.00W
07/15/2005 2.50 INCH DESOTO MS EMERGENCY MNGR
ROOF COLLAPSE AT A COMMERCIAL BLDG...8800 LOFTIN
RD...WEST OF HWY 51
0624 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS EMERGENCY MNGR
PUBLIC BEING RESCUED FROM CARS AT AIRWAYS RD AND GOODMAN
HWY
0615 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS TRAINED SPOTTER
SEVERE FLOODING LOW LYING AREA...WATER RISING CLOSE TO
PORCHES
0613 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
07/15/2005 DESOTO MS LAW ENFORCEMENT
FLOODING FROM AIRWAYS RD AND HWY 302...EASTWARD TO OLIVE
BRANCH
0612 PM FLASH FLOOD 13 ENE DOWNTOWN MEMPHIS 35.21N 89.84W
07/15/2005 SHELBY TN TRAINED SPOTTER
REPORT OF SEVERAL ROADS THROUGHOUT CORDOVA INUNDATED AND
UNPASSABLE
0608 PM FLASH FLOOD HORN LAKE 34.96N 90.04W
07/15/2005 DESOTO MS EMERGENCY MNGR
FLOODING ON CHURCH ROAD...WEST OF HWY 51
0558 PM FLASH FLOOD 5 E DOWNTOWN MEMPHIS 35.13N 89.96W
07/15/2005 SHELBY TN TRAINED SPOTTER
FLOODING IN MIDTOWN MEMPHIS...2.15 INCHES OF RAIN FM
501-558 PM CDT
0557 PM FLASH FLOOD BARTLETT 35.22N 89.84W
07/15/2005 SHELBY TN NWS EMPLOYEE
WATER ABOVE COMPACT CAR TIRES
0517 PM FLASH FLOOD 8 ESE DOWNTOWN MEMPHIS 35.09N 89.92W
07/15/2005 SHELBY TN PUBLIC
PUBLIC REPORT OF CAR BEING MOVED BY RUNOFF.
&&
DSVNearby
Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.